MAUDE Adverse Event Report: ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SHAVER HP, SYNERGY, HANDCONTROL; POWERED SURG ORTHOPEDIC INSTR
Model Number SHAVER HP, SYNERGY, HANDCONTROL
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 27-mar-2026, a facilities representative reported via (b)(4) that the ar-8332h shaver handpiece has a cut in the cord.This issue was discovered after the case with no patient harm.
 
Additional Manufacturer Narrative
(use error) this evaluation determined that the reported event occurred due to misuse resulting in damaged of the shp cable cord.

Brand Name
SHAVER HP, SYNERGY, HANDCONTROL
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24895493
Report Number1220246-2026-02253
Device Sequence Number13013921
Product Code HWE
UDI-Device Identifier00888867123991
UDI-Public(01)00888867123991(11)240916(10)15310115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHAVER HP, SYNERGY, HANDCONTROL
Device Catalogue NumberAR-8332H
Device Lot Number15310115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown